skin-hair-icon
Detected as Psoriasis
Hello, my mother having psoriasis is under treatment of dermatologist for last 1year.presently she is taking folitrax tab and halovate, moisturizing lotion as prescribrd by doc. Doc has advised CBC & LFT. In report alkaline phosphatase level increased along with conjugated and unconjugated bilirubin. Now my question is does psoriasis has any relations with it or liver problems is due to another reasons. I am asking this question here as doctor's next appointment is after 1 month. Till then, should I consult with any physician or someone else regarding the abnormalities of report or should I wait till the next appointment. Thanks in advance. Here I am attaching the reports.
50 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Folitrax increased it... for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dont worry The medicines in psoriasis like methotrexate leads to elevated AST / ALP Nothing to worry , its isn’t that elevated to worry about Stay in follow up with your dermatologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.